# SDR MASA200602294

- Difficulty date: September 16, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 21,970 hours, 16,379 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Flt Computer
- Part time: 12,960 hours, 9,832 cycles
- Component: Computer
- Component part number: 6229815704
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2709 PHX - Y/D 2 WILL NOT STAY ENGAGED.  MAINTENANCE R2 NR 2 FCC CARD.  OP'S CHECK GOOD.
